# SDR ASOA01151S

- Difficulty date: August 31, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120
- Aircraft serial: 120222
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, FOUND CORROSION AT FRAME 21, STRINGERS 18 LEFT TO 18 RIGHT.  MAINTENANCE REPAIRED AIRCRAFT IAW ASA EO120-53-0166.  AIRCRAFT RETURNED TO SERVICE.  (M)
